RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2017, Volume 19, Number 2, Pages 36–48 (Mi vmj615)  

On the power order of growth of lower $Q$-homeomorphisms

R. R. Salimov

Institute of Mathematics, Ukrainian National Academy of Sciences, Kiev

Abstract: In the present paper we investigate the asymptotic behavior of $Q$-homeomorphisms with respect to a $p$-modulus at a point. The sufficient conditions on $Q$ under which a mapping has a certain order of growth are obtained. We also give some applications of these results to Orlicz–Sobolev classes $W^{1,\varphi}_{\mathrm{loc}}$ in $\mathbb{R}^n$, $n\geqslant 3$, under conditions of the Calderon type on $\varphi$ and, in particular, to Sobolev classes $W_{\mathrm{loc}}^{1,p},$ $p>n-1$. We give also an example of a homeomorphism demonstrating that the established order of growth is precise.

Key words: $p$-modulus, $p$-capacity, lower $Q$-homeomorphisms, mappings of finite distortion, Sobolev class, Orlicz–Sobolev class.

Full text: PDF file (275 kB)
References: PDF file   HTML file
UDC: 517.5
Received: 23.10.2014

Citation: R. R. Salimov, “On the power order of growth of lower $Q$-homeomorphisms”, Vladikavkaz. Mat. Zh., 19:2 (2017), 36–48

Citation in format AMSBIB
\Bibitem{Sal17}
\by R.~R.~Salimov
\paper On the power order of growth of lower $Q$-homeomorphisms
\jour Vladikavkaz. Mat. Zh.
\yr 2017
\vol 19
\issue 2
\pages 36--48
\mathnet{http://mi.mathnet.ru/vmj615}


Linking options:
  • http://mi.mathnet.ru/eng/vmj615
  • http://mi.mathnet.ru/eng/vmj/v19/i2/p36

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:99
    Full text:24
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019